# SDR DALA2019100295638

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Shim
- Condition: Migrated
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATION ON SKIN PANEL SHIM 1B WAS NOTED ON MEASUREMENT 2F AT OUTBOARD DRAG FITTING IAW CARD 5720-01100-0101A, STEP 18.  THE SHIMS WERE REPAIRED IAW ER/A 581720-14AD REV ORIG SECTION 1, PERMANENT REPAIR AND ETI-57-19-102 REV 15.
